# SDR SWAA2018091225069

- Difficulty date: August 26, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITION PACK BAY AFT WALL BULKHEAD ANGLE STIFFENER CRACKED AT BS 663.  R&R STIFFENER IAW SRM AND DWG.
